Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Unable to feel legs and penis. No improvement by taking medications to increase blood flow. Solution?

hi, for past few months i cant feel my legs when i go sleep. i had to tighten my legs with some cloth so that i feel my legs then i am able to sleep, but like from past few weeks i cant feel my penis anymore. i have proper erection and everything but just penis problem it gets hard for a while but soon it goes off..its not the first time third time when i see my gf i had this embarrassing moment..i tried taking multivitamis, cream to increase blood flow in knees etc etc. i am so disappointed with this. Hopefully i will find solution here.. i went to pharmacist he said go do blood test , ct scan etc etc. but i need to find whats the problem as its so much expensive for me to do these test as i am international student in canada. i will really appreciate if someone would help me out..
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your description. I suggest you not to worry much. From the description, it is very clear that you are worried about sex and other physical ailments very much that you are having acute anxiety about those things. From the description and the language you are using, it is clear that the symptoms are simply anxiety induced. Forget about those physical ailments and concentrate on your job and things to do. For consolation, you can consult a physician and some blood work done.

You might need psychotherapy and other cognitive behavioral therapies. I can help you through telephone. Please do contact me through customer care of for a telephonic consultation session.

Hope this answers your query. Available for further clarifications.
Good luck. Merry Christmas.
Answered: Tue, 24 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor